# SDR DXTA2010070704144

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 10,407 hours, 8,618 cycles
- Engine: Pwa JT15D5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700601
- Part serial: 97031142
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADC NR 1 FAILED IN FLIGHT.  REVERTED TO NR 2.  RED "X" ON AIRSPEED TAPE AND ALTIMETER TAPE. REVERTED BACK TO NR 1 AFTER LANDING AND RED "X" REMAINED.  R & R NR 1 ADC. LEAK CHECK OK IAW MX 34-11-25 TASK 34-11-25-700. PITOT LEAK TO 249.8KTS, STATIC TO 31,350FT ON 7/14/2010.  PERFORMED SATISFACTORY FUNCTIONAL CHECK IAW MM 34-14-04.
